# SDR UPS96220045

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  LFEC INSPECTION REVEALED MATERIAL LOSS OF GREATER THAN 10 PERCENT, BUT LESS THAN 20 PERCENT ON AFT SIDE BS 360, BETWEEN STR 25L AND STR 26L.  CUT OUT DAMAGED AREA AT AFT STA 360 BETWEEN STR 25L AND STR 26L.  REPAIRED SKIN PER DRAWING NR 69-62161 AND SRM 51-30-2 AND EO B727-5310-1371.
